So scared my ectopic hasn't dissolved..

Discussion in 'Miscarriage Support' started by Kiki0522, Jan 29, 2011.

  1. Kiki0522

    Kiki0522 TTC Miracle #1

    Joined:
    Nov 4, 2010
    Messages:
    854
    Likes Received:
    0
    Hi Ladies,

    You may have seen me post in here over the past few weeks. This process has been so long and drawn out and it's really starting to make me depressed. My hcg levels were going up but not doubling. After a week of taking blood, they diagnosed me with ectopic and gave me an injection of methotrexate on the 18th. The cramps sucked for about a day and then I would have some dull aching ones here and there for a few days after. Not a lot of bleeding at all. Then I was fine. Well the ache is back on the side where the ectopic is and my levels only dropped from 450 to 395 this past Tuesday. Doctor says it's good they are dropping. I am due to go back for more blood Tuesday. I am not in any horrible pain. Just this nagging ache that is uncomfortable. I called my Doctor but she's doing surgery right now and hasn't been able to get back to me. I'm wondering if this is normal for cramps to come and go until this is completely dissolved? Or should I be worried that the levels are back up? I only have ONE tube so it cannot rupture! I don't know how much more I can take of this.. :cry:

    Thank you for any advice..
     
  2. xSamanthax

    xSamanthax DD1, DS1 and 1 Angel

    Joined:
    Jan 14, 2011
    Messages:
    5,440
    Likes Received:
    0
    I'm really no help because i haven't had an ectopic, but i didn't want to read and run, i'm so sorry for your loss :hugs: and i hope someone can help you
     
  3. Faith2781

    Faith2781 Well-Known Member

    Joined:
    Sep 27, 2010
    Messages:
    353
    Likes Received:
    0
    I had a dull ache on the left side from about 4 hours after my methotrexate, and it carried on for a quite a while, can't remember exactly as it was last October, but definitely a couple of weeks. It used to aggravate if I picked up something heavy - which meant I had to be careful with my niece and nephew...

    If it is a dull ache it means the drug is doing it's job and your body is having a normal reaction. But it doesn't hurt to ask your doctor if you are worried.

    If you are experiencing severe sharp pain get to A&E immediately as it is a sign of a rupture.

    I have to say that the nagging ache you describe is similar to what I've had the last few days, which is 3 months after my treatment - and I have been told not to worry.

    Hope this helps in some way.
     
  4. Kiki0522

    Kiki0522 TTC Miracle #1

    Joined:
    Nov 4, 2010
    Messages:
    854
    Likes Received:
    0
    Thank you Samantha :hugs:

    Faith- Thank you SO much for your advice. That really helps me! I had a dull ache on my left side the next day after the injection and it lasted a few days, then got better, now it's back again. And it sounds exactly how you are describing because I had to work all week this week and I watch 2 year old twins so it's a lot of lifting and moving around. I was able to stay in bed all last night and sleep in today and rest the most I can, and the ache seems better today. So maybe that is all it is. It just gets more aggravated the more I move. Thank you!
     
  5. LeeC

    LeeC Mum to Morgan & 13 angels

    Joined:
    Jan 10, 2011
    Messages:
    3,175
    Likes Received:
    0
    Hi Kiki

    I was diagnosed with ectopic a few days ago. I didn't have the methotrexate, as the pregnancy was too far developed so unfortunately had to have emergency surgery to remove the tube, however, the sonograpgher did say to me that methotrexate can take a few weeks to fully dissolve an ectopic.
    So sorry for your loss, I too only have the one tube now and after 5 m/c's and the recent ectopic, am terrifed about ttc again.
    Life is not fair - hope you feel better soon xxx.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice